International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 69-75

Bieberback functions and periodic distributions

V. Karunakaran

Department of Mathematics, Madurai Kamaraj University, Madurai 625 021, India

Received 12 May 1987; Revised 7 August 1987

Copyright © 1989 V. Karunakaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with a correspondence between the periodic distributions and holomorphic functions. Periodic distributions whose “negative” Fourier coefficients are zero are characterised as the boundary values of certain holomorphic functions.